# SDR IPXA2025072363772

- Difficulty date: July 4, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Valve
- Part number: 7738556
- Part serial: 2011090441
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FLANGE, NO. 2 PYLON FAN AIR VALVE INLET. I.A.W. AMM 36-11-16-004-001-006, AND 36-11-16-404-015-006, REV.145, REPLACED THE FAN AIR VALVE OF NO.2 ENGINE. I.A.W AMM 36-11-16-404-015-006 REV.145, DID THE OPERATIONAL TEST, RESULT: NO LEAK WAS FOUND AND TEST PASSED.
